# SDR CALA2025092909352

- Difficulty date: September 27, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N14534
- Make and model: Airbus A321-271NX
- Aircraft serial: 12307
- Aircraft time: 1,760 hours, 652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLOOR LIGHT INOPERATIVE.  NEAR ROW 42 VERIFIED THAT NO TWO ADJACENT FLOOR PROXIMITY EMERGENCY ESCAPE PATH LIGHTS ARE INOPERATIVE.  APPROVED DEFERRAL FOR EMERGENCY LIGHT AT ROW 42 INOP.  INSTALLED NEW COVER PER AMM 33-51-19-400-002-A, OPS TEST GOOD
